Bilinear dispersive estimates via space-time resonances I: The one-dimensional case

Frédéric Bernicot, Pierre Germain

Research output: Contribution to journalArticle

Abstract

We prove new bilinear dispersive estimates. They are obtained and described via a bilinear time-frequency analysis following the space-time resonances method, introduced by Masmoudi, Shatah, and the second author. They allow us to understand the large time behavior of solutions of quadratic dispersive equations.

Original languageEnglish (US)
Pages (from-to)687-722
Number of pages36
JournalAnalysis and PDE
Volume6
Issue number3
DOIs
StatePublished - 2013

Fingerprint

Bilinear Estimates
Dispersive Estimates
Dispersive Equations
Time-frequency Analysis
Quadratic equation
Large Time Behavior
Behavior of Solutions
Space-time

Keywords

  • Bilinear dispersive estimates
  • Space-time resonances
  • Strichartz inequalities

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Numerical Analysis

Cite this

Bilinear dispersive estimates via space-time resonances I : The one-dimensional case. / Bernicot, Frédéric; Germain, Pierre.

In: Analysis and PDE, Vol. 6, No. 3, 2013, p. 687-722.

Research output: Contribution to journalArticle

@article{4d13d8bd374b40269734f363b2b1cd74,
title = "Bilinear dispersive estimates via space-time resonances I: The one-dimensional case",
abstract = "We prove new bilinear dispersive estimates. They are obtained and described via a bilinear time-frequency analysis following the space-time resonances method, introduced by Masmoudi, Shatah, and the second author. They allow us to understand the large time behavior of solutions of quadratic dispersive equations.",
keywords = "Bilinear dispersive estimates, Space-time resonances, Strichartz inequalities",
author = "Fr{\'e}d{\'e}ric Bernicot and Pierre Germain",
year = "2013",
doi = "10.2140/apde.2013.6.687",
language = "English (US)",
volume = "6",
pages = "687--722",
journal = "Analysis and PDE",
issn = "2157-5045",
publisher = "Mathematical Sciences Publishers",
number = "3",

}

TY - JOUR

T1 - Bilinear dispersive estimates via space-time resonances I

T2 - The one-dimensional case

AU - Bernicot, Frédéric

AU - Germain, Pierre

PY - 2013

Y1 - 2013

N2 - We prove new bilinear dispersive estimates. They are obtained and described via a bilinear time-frequency analysis following the space-time resonances method, introduced by Masmoudi, Shatah, and the second author. They allow us to understand the large time behavior of solutions of quadratic dispersive equations.

AB - We prove new bilinear dispersive estimates. They are obtained and described via a bilinear time-frequency analysis following the space-time resonances method, introduced by Masmoudi, Shatah, and the second author. They allow us to understand the large time behavior of solutions of quadratic dispersive equations.

KW - Bilinear dispersive estimates

KW - Space-time resonances

KW - Strichartz inequalities

UR - http://www.scopus.com/inward/record.url?scp=84882611828&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84882611828&partnerID=8YFLogxK

U2 - 10.2140/apde.2013.6.687

DO - 10.2140/apde.2013.6.687

M3 - Article

AN - SCOPUS:84882611828

VL - 6

SP - 687

EP - 722

JO - Analysis and PDE

JF - Analysis and PDE

SN - 2157-5045

IS - 3

ER -